# SDR CA061002008

- Difficulty date: September 15, 2005
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Hughes 369D
- Aircraft time: 14,507 hours
- Engine: Allsn 250C20B
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bearing
- Part number: 369D25146
- Condition: Spalled
- Location: Transmission
- Component: Transmission
- Component part number: 369D2510090
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) M/R TRANSMISSION CHIP DETECTOR FOUND TO HAVE A LARGE AMOUNT OF METAL.  SOURCE FOUND TO BE THE T/R O/P PINION ROLLER BEARING INNER RACE.  THE INNER RACE WAS FOUND TO HAVE HEAVY SPALLING IN A LARGE AREA.  (APPROXIMATELY .550 INCH X .200 INCH) (TC NR 20061002008)
